sexologist-icon
Irregular periods
A year ago i was taken a ipill n week later i taken a meprate for 5days then i got my periods after 3months its irregular, is this a problem of pills or other
114 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Consult your gynaecologist. Yes it is due to the hormonal changes caused due to these medicines.
Answered
Flag this Answer
Flag this answer
4/4 people found this helpful
Was this answer helpful?
It has to be rules out , it can be due to other disease , pills have no such longer effect
Next Steps
manishjain.info
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Hello, hope u r doing well. Yes, Emergency contraceptive pill or i-pill does cause hormonal change in ur body and may lead to delay in periods. There are other factors like stress and anxiety could also trigger delay in period. However, if u face excessive bleeding or cramp issue then u can consult a gynaecologist. Hope this helps !!
Next Steps
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.